I have had low wbc and low neutrophils ongoing for the past few months. Originally, no symptoms, and first reading was found at normal physical. Now, fatigue and posterior neck rash. I was referred to a Hematologist who took the most recent CBC, and wants to wait another 4 weeks. I am worried something serious is going on, and was hoping someone could shed more light on these results, and whether I should be concerned.
Low neutrophils and/or WBC can be due to vitamin B12 deficiency or persistent subclinical viral infection. It can also be due to Lyme or lupus, especially since you have a rash. Thyroid disorder is another possibility. Do discuss this with your doctor and get yourself examined. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.